# SDR DALA2025080405808

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH AMDS 5311-01251-02A - LEFT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02. COMPLIED WITH AMDS CARD 5311-01251-02A. INSTALL A NEW SHIM LH SIDE STA 727 FRAME INNER CHORD S-18A. (AD 2023-06-15) (BOEING SERVICE BULLETIN 737-53A1402 REV 1 GROUP 1 CONFIG 1).
